Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had unpasteurized milk with cereal. Is that a cause for bad stomach?

Hello, I had some unpastuerised milk with my cereal for about a week. I have had really bad stomach cramps since wednesday on and off everytime I try to eat. I have thrown up what little food I have eaten, and have had diarrhoea. I felt as though I was getting better today, but as soon as I had something to eat I felt bad again and felt sick just now. I haven t taken any medication yet for it. Should I be concerned? Is there anything I should take? What do you recommend? Thank you.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Yasmin, hello
There can be Lactose intolerance which result in recurrent diarrhoea. You can have Probiotics for relief and avoid milk products.
There can be some infection due to intake of unpastuerised milk. Get your stool examined to rule out any infection.
Take any medicine only under medical supervision.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor